# SDR DALA2024042204618

- Difficulty date: April 19, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N3769L
- Make and model: Boeing 737832
- Aircraft serial: 30822
- Aircraft time: 72,567 hours, 27,299 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(LOG 5287102) 10 KTS PRIOR TO V1 FELT AN ABRUPT SHIFT IN HE AIRPLANE SUSPECTED BLOWN TIRE, HOWEVER ALL TIRE ARE INTACT. PERFORMED GVI OF GEAR + FLIGHT CONTROLS. NO ITEMS NOTED.
